# SDR DXTA2013072905459

- Difficulty date: July 28, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 9,374 hours, 7,454 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF BRAKE PRESSURE DURING TAXI, USED EMERGENCY BRAKE LEVER TO STOP ACFT.  FLUID LEAKING FROM NOSE GEAR.  TROUBLESHOT, BLED AND SERVICED BRAKE SYS.  REPLACED PRESSURE SWITCHES, MOTOR, PUMP AND ANTI-SKID CONTROL VALVE, RELAY, COUPLING AND PACKINGS IAW MM 32-44-00. OPS AND LEAK CHECKED GOOD.
